# SDR CALA9701339

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19072
- Make and model: Doug DC-10-30
- Aircraft serial: 46576
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1700-1720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FINGER DOUBLER CORRODED BETWEEN STA 1700 AND 1720, LONGERON 51.  THE FINGER DOUBLER WAS REMOVED, A NEW FINGER DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-33-01 AND 53-00-01.
